MathSciNet Relay Station
MathSciNet bibliographic data
MR397022 (53 #882) 32G15 (22E40 30A58)
Macbeath, A. M.; Singerman, D. Spaces of subgroups and Teichmüller space. Proc. London Math. Soc. (3) 31 (1975), no. 2, 211–256.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement